Title: A PARALLEL ALGORITHM FOR GENERATING COMBINATIONS
Authors: LIN, CJ
應用數學系
資訊工程學系
Department of Applied Mathematics
Department of Computer Science
Issue Date: 1989
URI: http://hdl.handle.net/11536/4442
ISSN: 0898-1221
Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 17
Issue: 12
Begin Page: 1523
End Page: 1533
Appears in Collections:Articles


Files in This Item:

  1. A1989U721100002.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.